Stabbing ,throbbing pains in head - Fibromyalgia Acti...

Fibromyalgia Action UK
47,651 members59,596 posts

Stabbing ,throbbing pains in head

Kazee
Kazee

Hi Everyone

New to the forum but not Fibro unfortunately.I ve always had really bad headaches but now having sharp stabbing pains then throbbing...feel like I m going to have a stroke....it wakes me up in early hours of morning.I had been on dosulepin for 20 yrs but taken off abruptly by drs when they realised causes heart conditions!!! But haven t replaced it with anything else...Can anyone help?

Many thanks

24 Replies
oldestnewest

Hi there, IMO you need to talk to a GP. I could be side effect of having your medication stopped so abruptly. 20 yrs on medication seems a long time just to stop taking it without a replacement or reducing off it slowly. I wold definitely speak to your doctor.

Kazee
Kazee
in reply to Dizzytwo

Hi

Tried that but can t get past nurse practitioner who prescribed addictive sedatives!!!Which I really don t want to take.I am looking for a fibro specialist in South Yorkshire even if i have to pay privately.

Many thanks for replying

KnackeredKaty
KnackeredKaty
in reply to Kazee

Dr Yee at Doncaster Royal Infirmary is a rheumatologist who specialises in fibro. Your GP can refer you. There was a fibromyalgia awareness course held by physiotherapists at DRI, which was good. Physiotherapists are doing consultations by telephone now and they could probably send you info in the post or via e-mail, if you manage to contact them at this time.

Kazee
Kazee
in reply to KnackeredKaty

Thank you x

ShelWhitt
ShelWhitt
in reply to Kazee

If you find one would you mind putting info on site or maybe private messaging?I live in hope!

I have stabbing throbbing pains in my head. I take a lot of medication but still have them. If you find anything that works for you let me know please. X

Kazee
Kazee
in reply to Entela15

Hi

I will,if we weren t on lockdown I would have some acupuncture as thats always helped in the past! But thank you for replying it just helps to know that others have the same symptoms.

Take care

Hi kazee

That's appalling! Your GP should have tapered you off dosulepin while introducing an alternative at the same time.

Can only suggest you tackle your GP again, politely but firmly tell the nurse practitioner you need to speak to a Doctor, suggesting sedatives shows she's totally outside her knowledge base.

Personally I use Amitriptyline & Topirimate works quite well for me at reducing amount & severity of migraines.

Kazee
Kazee
in reply to CheetieCat

Hi

Thank you for your response,do you have any side effects from the amitriptyline?

Then I can ask the doctor about prescribing it for me?

Regards

Kazee

I used to have Amytriptaline, it caused bladder problems, I was constantly wet, as soon as my GP changed it to Nortriyptaline which is its sister drug, the problem stopped. I haven't had any side effects with this

Thank you x

CheetieCat
CheetieCat
in reply to Kazee

For me, very dry mouth & increase in appetite. Your GP should be able to offer you medication he/she feels would suit your needs, work alongside other meds with no conflicts rather than you asking to be prescribed a specific one.

What I'm trying to say is tell your GP all your issues first and see what he/she suggests.

My side affects quite mild but another poster bladder problems.

Good Luck!

Kazee
Kazee
in reply to CheetieCat

Thank you x

YASMINTINA
YASMINTINAFMA UK Volunteer

Hello there, ring surgery and be firm ask for a call back from your doctor, say you have spoke to nurse practitioner but you are not happy with the advice giving, I don’t think they should refuse a call back, you are under his care and your symptoms are causing you concern and youneed help, good luck xx

Kazee
Kazee
in reply to YASMINTINA

Thank you x

Hi Kazee. Have had headaches all my life. Was initially diagnosed with Prkinsons. Then a rare form of ME , Fybromyalgia and vascular problems. Basically they didn’t know after various MRI and other scans and tests I was sent for a Notch 3 test and it turns out I have a genetic brain disorder called Cadasil. I have have mini strokes. Sometimes you don’t realise you are having them... ask your Dr ?? Worth looking into? Turned out my healthy 85 year old father carries the gene!!! It is very very rare so doubt it s that but worth asking?

Kazee
Kazee
in reply to Bools33

Hi

After hearing what you are suffering with puts my pain in persepective.Thank you for advice and hope things get better for you x

Bools33
Bools33
in reply to Kazee

Thankyou ... I take Naproxeno for headache pain. Plus am on parapres. 🥰

Stabbing throbbing pains, sounds familiar to me. Try to reduce your environmental toxic load. Wireless Ionizing radiation is a neuro toxin endocrine disrupter. Heres an abstract. Do your own research there's over 10, 000 sited scientific papers on the subject. Your WiFi Wireless internet and mobile phone use. I hard-wire everything by the way, as doctors are unfamiliar with this new phenomena.

Abstract

Electrical Sensitivity (ES)/Magnetic Field Deficiency Syndrome (MFDS) are often seen in patients with Fibromyalgia Syndrome (FMS)/Chronic Fatigue Syndrome (CFIDS). There is much overlap between these syndromes and chronic exposure to electromagnetic fields (EMF) is common among them. Electrical Hypersensitivity (EHS) is the term the WHO prefers and recommended that research be funded to identify the relationship between EMF and EHS.

EMFs are endogenous to the human body and directional signals are used in development and repair. Static Magnetic Field (SMF) therapy and DC Electromagnetic Field (DEMF) therapy have been shown in pilot studies to be beneficial in these syndromes. Possible hypothesis of their mechanism of action of DEMF are increase of cell dehydration.

Keywords: Electromagnetic fields, electrical sensitivity, electrical hypersensitivity, magnetic field deficiency syndrome, fibromyalgia syndrome, chronic fatigue syndrome, static magnetic field therapy, DC electromagnetic field therapy, cell dehydration

Further Reading:

garyjohnson.org.uk/page2.html

powerwatch.org.uk/health/se...

Kazee
Kazee
in reply to camillahealth

Thank you that makes a lot of sense to me as I ve been using wifi and mobile so much more in lockdown. x

camillahealth
camillahealth
in reply to Kazee

Wow, I simply cannot! for years now I've had to hard-wire and learn how to switch off and disable my Wi-Fi. I love my tech, but had to invest in Ethernet wires and adapters. You can go to your router settings and disable your wifi settings. Plug in a wire. Stay safe. It'll take a day or so and you will notice the difference. I also sleep in a EMF free bed canopy. All these positive ions are so bad for us. They cause and contribute towards being dog tired. It happens to me, if I'm exposed to too much Wi-Fi, stabbing, throbbing and pins and needles everywhere throughout my body. Doctors are clueless, honestly. It comes under the branch of Ecology, Ecological medicine.

Here are some great resources

ehtrust.org/educate-yoursel...

es-uk.info/wp-content/uploa...

Kazee
Kazee
in reply to camillahealth

Again thank you so much,this is so helpful and explains why I m fine when I stay in friends caravan with no wifi,tv,miceowave or mobile phone etc.

Take care x

camillahealth
camillahealth
in reply to Kazee

You're welcome!

I wasn't much of a migraine sufferer, but around 8 years ago I started with headaches, and it was just the odd one, I put up with them,however I noticed on your tags you also suffer with neuropathy, but the headaches turned into migraines and were always at night time, and while I was asleep, and I would get 2/3 per 24 hour period, and I had never in my whole life had suffered with such intense pain, I was crying, and I'm not a whimp either, I've had other conditions that have nearly killed me,and even told my doctor I had enough of living, I was put on propananol as a preventative treatment, which at the beginning did help, but the headaches came back, and I was then put onto topiramate on a low dose, with a back up tablet naratriptan if a migraine came on,however I'm now on the maximum dose of topiramate ,and I'm now migraine free, I also suffer with neuropathy, and its worth checking your B12 maybe, but I totally understand how you feel, and definitely it's a lonely place to be when you get woken up with a migraine, my sympathy is with you on this,hopefully my input might help, best of luck, thanks

You may also like...